Translator Disclaimer
2018 Modeling rogue waves with the Kadomtsev--Petviashvili (KP) equation
Ion Bica, Randy Wanye K
Rocky Mountain J. Math. 48(5): 1437-1454 (2018). DOI: 10.1216/RMJ-2018-48-5-1437

Abstract

In this paper, we derive a new class of solutions for the Kadomtsev-Petviashvili (KP) equation, and we discuss their possible relevance to rogue waves. The nonlinear interaction of these solutions is considered.

Citation

Download Citation

Ion Bica. Randy Wanye K. "Modeling rogue waves with the Kadomtsev--Petviashvili (KP) equation." Rocky Mountain J. Math. 48 (5) 1437 - 1454, 2018. https://doi.org/10.1216/RMJ-2018-48-5-1437

Information

Published: 2018
First available in Project Euclid: 19 October 2018

zbMATH: 06958786
MathSciNet: MR3866553
Digital Object Identifier: 10.1216/RMJ-2018-48-5-1437

Subjects:
Primary: 35Q53

Rights: Copyright © 2018 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.48 • No. 5 • 2018
Back to Top